@article{MZM_1994_56_5_a17,
author = {A. S. Kleshchev},
title = {Modular branching rules for reductive groups},
journal = {Matemati\v{c}eskie zametki},
pages = {143--145},
year = {1994},
volume = {56},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a17/}
}
A. S. Kleshchev. Modular branching rules for reductive groups. Matematičeskie zametki, Tome 56 (1994) no. 5, pp. 143-145. http://geodesic.mathdoc.fr/item/MZM_1994_56_5_a17/
[1] Jantzen J. C., Seitz G. M., “On the representation theory of the symmetric groups”, Proceedings of the London Mathematical Society, 65 (1992), 475–504 | DOI | MR | Zbl
[2] Jantzen J. C., Representations of Algebraic Groups, Academic Press, New York, 1987 | Zbl
[3] Donkin S., Rational Representations of Algebraic Groups, Springer-Verlag, Berlin, 1985 | Zbl
[4] Maliakas M., The universal form of the branching rule for the symplectic groups, Preprint No. 11, University of Arkansas, 1991
[5] Kleshchev A. S., “On restrictions of irreducible modular representations of semisimple algebraic groups and symmetric groups to some natural subgroups, I”, Proceedings of the London Mathematical Society
[6] Kleshchev A. S., “On conjectures of Benson and Jantzen–Seitz about modular representations of symmetric groups”, Algebras, Groups and Geometries, 11 (1994) (to appear) | MR | Zbl
[7] Kleshchev A. S., “On restrictions of irreducible modular representations of semisimple algebraic groups and symmetric groups to some natural subgroups, II”, Communications in Algebra (to appear)